Skip to content

Flu, Cough & Cold Complete

Pill images, imprints and guides

Flu, Cough & Cold Complete comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Flu, Cough & Cold Complete pill images

Acetaminophen 500 mg / Pseudoephedrine Hydrochloride 30 mg / Guaifenesin 100 mg / Dextromethorphan Hydrobromide 15 mg 1 pill